# SDR USAA040782

- Difficulty date: October 23, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, SKIN PANEL, REMOVED AND REPLACED SKIN PANEL AT BS 980 FROM S20R-S25R.  REMOVED AND REPLACED SKIN PANEL DUE TO TEMPORARY REPAIRS; REPAIR TOO CLOSE TO LAP JOINTS; IAW EO 79060.
